Zhongqi Xiang
Results

Journal Article
A Note on the Stability of KK-g-Frames
Communications in Mathematical Research , Vol. 35 (2019), Iss. 4 : pp. 345–353

Journal Article
A New Characterization on g-Frames in Hilbert C*-Modules
Communications in Mathematical Research , Vol. 33 (2017), Iss. 2 : pp. 129–134

Journal Article
Boundedness of Fractional Integrals with a Rough Kernel on the Product Triebel-Lizorkin Spaces
Communications in Mathematical Research , Vol. 33 (2017), Iss. 3 : pp. 259–273